MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS13.0-80B335
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is pending.The root cause is unable to be determined at this time.A supplemental report will be provided when the evaluation has been completed.
 
Event or Problem Description
Information was received that during explant the nail came apart.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Device evaluation: the returned precice stryde device was observed and the anti-rotation lug was disengaged from the housing tube which confirmed the reported failure mode.The barbs of the anti-rotation lug had minor damage, likely from the disengagement which occurred during the removal of the device.Functional testing and x-ray did not apply due to the nail condition (it was not fully assembled).In addition, all device components were removed from the patient during implant removal and sent to nso for investigation.Device history review: the work order was reviewed and confirmed the device passed all inspections per the acceptance tests at0070 rev-b and at0068 rev-c.The manufacturing x-ray image showed the anti-rotation lug (crown) was seated properly in the housing body.In addition, the device was properly manufactured and inspected per the work order for lot#: 9060507.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11886455
Report Number3006179046-2021-00280
Device Sequence Number17253185
Product Code HSB
UDI-Device Identifier00887517950932
UDI-Public887517950932
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS13.0-80B335
Device Lot Number9060507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR